Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: M.B. Oberguggenberger and E.E. Rosinger
Title: Solution of continuous nonlinear PDEs through order completion
Additional book information: North-Holland Math. Stud., vol. 181, North- Holland, Amsterdam, London, and New York, 1994, xvi + 432 pp., ISBN 0-444-82035-3, $143.00$

References [Enhancements On Off] (What's this?)

  • Jean-François Colombeau, New generalized functions and multiplication of distributions, North-Holland Mathematics Studies, vol. 84, North-Holland Publishing Co., Amsterdam, 1984. Notas de Matemática [Mathematical Notes], 90. MR 738781
  • Jean-François Colombeau, Multiplication of distributions, Lecture Notes in Mathematics, vol. 1532, Springer-Verlag, Berlin, 1992. A tool in mathematics, numerical engineering and theoretical physics. MR 1222643, DOI 10.1007/BFb0088952
  • Yu. V. Egorov, On the theory of generalized functions, Uspekhi Mat. Nauk 45 (1990), no. 5(275), 3–40, 222 (Russian); English transl., Russian Math. Surveys 45 (1990), no. 5, 1–49. MR 1084986, DOI 10.1070/RM1990v045n05ABEH002683
  • 4.
    H.M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. 42 (1937), 416-460.
  • Elemer E. Rosinger, Nonlinear partial differential equations, Notas de Matemática [Mathematical Notes], vol. 73, North-Holland Publishing Co., Amsterdam-New York, 1980. Sequential and weak solutions. MR 590891
  • Tadasi Nakayama, On Frobeniusean algebras. I, Ann. of Math. (2) 40 (1939), 611–633. MR 16, DOI 10.2307/1968946

  • Review Information:

    Reviewer: Yuri V. Egorov
    Affiliation: Université Paul Sabatier (Toulouse-III)
    Email: egorov@mip.ups-tlse.fr
    Journal: Bull. Amer. Math. Soc. 33 (1996), 219-221
    DOI: https://doi.org/10.1090/S0273-0979-96-00620-9
    Review copyright: © Copyright 1996 American Mathematical Society